RUS  ENG
Full version
JOURNALS // Sibirskii Zhurnal Vychislitel'noi Matematiki // Archive

Sib. Zh. Vychisl. Mat., 1999 Volume 2, Number 1, Pages 57–67 (Mi sjvm324)

This article is cited in 2 papers

On convergence and optimization of functional Monte Carlo estimators in Sobolev spaces

S. M. Prigarin

Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The paper deals with the study of convergence and optimization of unbiased functional Monte Carlo estimators. We have obtained the estimators, that are optimal in Sobolev's Hilbert spaces, for calculating the integrals dependent on a parameter and for calculating the families of functionals of the solution to the integral equation of the second kind. The results have been obtained in the context of the new concept proposed by the author in order to compare the efficiency of functional estimators in Monte Carlo methods. New conditions of estimators convergence in the space of continuous functions have been proved.

UDC: 519.6

Received: 07.09.1998



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025